About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965367, 8 pages
http://dx.doi.org/10.1155/2012/965367
Research Article

Numerical Simulation of Fractional Fornberg-Whitham Equation by Differential Transformation Method

1Department of Mathematics Engineering, Gümüşhane University, 29100 Gümüşhane, Turkey
2Department of Mathematics, Ege University, 35000 İzmir, Turkey
3Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620-5700, USA
4HITEC University, Taxila, Wah Cantt, Pakistan

Received 4 August 2011; Accepted 28 September 2011

Academic Editor: Shaher M. Momani

Copyright © 2012 Mehmet Merdan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An approximate analytical solution of fractional Fornberg-Whitham equation was obtained with the help of the two-dimensional differential transformation method (DTM). It is indicated that the solutions obtained by the two-dimensional DTM are reliable and present an effective method for strongly nonlinear partial equations. Exact solutions can also be obtained from the known forms of the series solutions.